MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SV CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SV CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of rebq2134 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the that picc line was leaking and the line needed to be exchanged or removed.Per notes in chart: (b)(6) 2018 vat called because dressing non-occlusive.Dressing changed and catheter found to be out 5 cm.Line flushed by bedside rn and catheter noted to be leaking.After speaking with providers line left in place (but not used) so a decision could be made to exchange of remove the line.After id consulted and iv antibiotics changed to po, the line was removed the next day.Almost a complete break in catheter noted at the point where the catheter joins to the wings.

Brand Name
POWERPICC SV CATHETER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7986115
Report Number3006260740-2018-02966
Device Sequence Number16515984
Product Code LJS
UDI-Device Identifier00801741035531
UDI-Public(01)00801741035531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9173108D
Device Lot NumberREBQ2134
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1